# SDR R61A201509160684

- Difficulty date: September 16, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 21,567 hours, 16,954 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPOTED THAT SHEAR FOOT AT FRAME 87 BETWEEN STRINGER 26-27R IS CORRODED.  MAINTENANCE R & R SHEAR FOOT AT FRAME 87 BETWEEN STRINGER 26-27R IAW SRM 170/175 51-40-02, 51-41-02, 51-41-01.
